# SDR UIEA2020060801237

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,076 hours, 22,062 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FORWARD WINDOW HEAT EICAS MSG. PERFORMED BITE TEST OF LT WINDOW HEAT. NO DEFECTS NOTED AT THIS TIME PER FIM 30-41-00.
